- -

Coincidence points of generalized multivalued (f,L)-almost F-contraction with applications

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Coincidence points of generalized multivalued (f,L)-almost F-contraction with applications

Show full item record

Abbas, M.; Ali, B.; Romaguera Bonilla, S. (2015). Coincidence points of generalized multivalued (f,L)-almost F-contraction with applications. The Journal of Nonlinear Sciences and its Applications. 8(6):919-934. http://hdl.handle.net/10251/83420

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/83420

Files in this item

Item Metadata

Title: Coincidence points of generalized multivalued (f,L)-almost F-contraction with applications
Author:
Issued date:
Abstract:
[EN] Recently Abbas [M. Abbas, Coincidence points of multivalued f−almost nonexpansive mappings, Fixed Point Theory, 13 (1) (2012), 3–10] introduced the concept of f−almost contraction which generalizes the class of ...[+]
Subjects: Coincidence point , Multivalued f−almost weak contraction , Star shaped sets , Integral equations , Dynamic programming
Copyrigths: Cerrado
Source:
The Journal of Nonlinear Sciences and its Applications. (issn: 2008-1898 ) (eissn: 2008-1901 )
Publisher:
INT SCIENTIFIC RESEARCH PUBLICATIONS
Publisher version: http://www.isr-publications.com/jnsa
Thanks:
The authors thank editor and a reviewer for their valuable suggestions that helped to improve the final version of the paper. Salvador Romaguera thanks the support of the Ministry of Economy and Competitiveness of Spain, ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record